# SDR SWAA2023020185020

- Difficulty date: December 15, 2022
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 55,884 hours, 38,078 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Stiffener
- Part number: NOTENTERED
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SIDEWALL PANEL STIFFENER ON POSITION 230YAW(1EA) AT PASSENGER CABIN (1 EA) 2022-695337<[01] REPLACED SIDEWALL PANEL STIFFENER ON POSITION 230YAW(1EA) AT PASSENGER CABIN (1 EA) I.A.W SOPM 20-50-12 REV:55;[02] REPLACED SIDEWALL PANEL STIFFENER ON POSITION 230YAW(1EA) AT PASSENGER CABIN (1 EA) I.A.W SOPM 20-50-12 REV:55. VERIFIED
